MathSciNet Relay Station
MathSciNet bibliographic data
MR816232 46L05 (46L99 54C45)
Pedersen, Gert K. $SAW^\ast$-algebras and corona $C^\ast$-algebras, contributions to noncommutative topology. J. Operator Theory 15 (1986), no. 1, 15–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement